MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113602
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in references to malfunctions of a simplygo mini during routine maintenance of the device.It was reported in the maintenance report damaged power cord.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18560349
Report Number2518422-2024-03844
Device Sequence Number6660266
Product Code CAW
UDI-Device Identifier00606959032408
UDI-Public00606959032408
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113602
Device Catalogue Number1113602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2023
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown